I've been taking Azithromycin for 3 days now for

Patient : I've been taking Azithromycin for 3 days now for a sinus infection /whooping cough , and every day ive taken it, ive experienced bad stomach pains, and yesterday it was severe diarrhea (dark brown/grey) and last night i started vomiting up about 90% of what i've eaten since i started taking this, nothing was digested very much at all. Is this normal.? Do i need to go back to my doctor.?
Symptoms:  Coughing, fever, body aching, vomiting, diarrhea,
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hoping for some counsel from a certified opthamologist. The following has happened several times over the last few we...

Q: My wife had an MRI of her brain today. It indicated chronic small vessel ischemic changes. What can she do moving for...

Q: Hi I just had a benign tubulovillous adenoma (over 1 cm ) in my rectum removed.It was recommended that I get another ...

Q: Hi, I am a woman of 60 and I suffer from Ringworm of the scalp caused by Microsporum Canis. I live in the country wh...

Q: I have seen two general practitioners asking them about ED which I have noticed since about 8 months ago.38 yr old ma...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews